# SDR TWRA9935

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622FF
- Make and model: Boeing 747283B
- Aircraft serial: 22496
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CROSSOVER STRIP FOR EGRESS LIGHT INOP AT L2 DOOR.  REPAIRED BROKEN WIRE.  OPS CHECK OK MM 33-51-00.  (M)
